# SDR SWAA020491

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 61,356 hours, 66,011 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: W24209022
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL CUTOUT LIGHT FLICKERED IN FLIGHT.  FOUND WIRE DISCONNECTED AT NR 1 FIRE WARNING BELL CUTOUT SWITCH, RECONNECTED WIRE.  OPS CK OK PER MM.
